# SDR UIEA2020110402349

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, TOP OF FRAME SUPPORT HAS CORROSION ON UPPER SUREFACE STA 540 S35R.  REMOVED CORROSION FROM FAIL SAFE STRAP STA 540 STR 35R AND FOUND OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-1.  REPAIRED FAIL SAFE STRAP, IAW FAS EA 20034 REV IR.
